# SDR AALA202404016688

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 18,447 hours, 7,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 EA (AALA202404019141), (AALA202404016688), (AALA202404017656) FIGHT ATTENDANT FLASHLIGHTS LOW ON POWER. REMOVE AND REPLACED FLASHLIGHTS BATTERY AS REQUIRED, OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
